# SDR SWIA2019091246278

- Difficulty date: July 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO THE FUSELAGE SKIN PANEL .408" LENGTH X .398" WIDE X .031" DEEP AT FUSELAGE FRAME FS 589.00 BETWEEN STGR 19L - 20L. (C-CHECK) RO: 09/12/2019 REPAIRED DENT TO FUSELAGE SKIN PANEL @ FS 589.00 BETWEEN STRINGER 19L - 20L IAW REO.
